# SDR ASAA9810081

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 6516477
- Condition: Misdrilled
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE, THE L1 DOOR WAS FOUND TO BE HARD TO CLOSE.  REMOVED DOOR.  REPLACED UPPER DOOR GATE DUE TO INTERFERENCE FIT WITH DOOR FRAME.  INSTALLED AND RIGGED DOOR.  (M)
